A solution to a problem of D. Lau: Complete classification of intervals in the lattice of partial Boolean clones

Couceiro, Miguel, Haddad, Lucien, Schölzel, Karsten, Waldhauser, Tamás: A solution to a problem of D. Lau: Complete classification of intervals in the lattice of partial Boolean clones.
JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 28 (1). pp. 47-58. ISSN 1542-3980 (2017)

[img] Text
2017_3.pdf - Accepted Version
Restricted access: Registered users only

Download (313kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING
Date: 2017
Volume: 28
Number: 1
Page Range: pp. 47-58
ISSN: 1542-3980
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3185234
Date Deposited: 2019. Nov. 08. 11:35
Last Modified: 2019. Nov. 08. 11:35
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17314
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year